Gaussian estimates for fundamental solutions to certain parabolic systems

Steve Hofmann, Seick Kim

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

Auscher proved Gaussian upper bound estimates for the fundamental solutions to parabolic equations with complex coefficients in the case when coefficients are time-independent and a small perturbation of real coefficients. We prove the equivalence between the local boundedness property of solutions to a parabolic system and a Gaussian upper bound for its fundamental matrix. As a consequence, we extend Auscher's result to the time dependent case.

Original languageEnglish
Pages (from-to)481-496
Number of pages16
JournalPublicacions Matematiques
Volume48
Issue number2
DOIs
Publication statusPublished - 2004

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Gaussian estimates for fundamental solutions to certain parabolic systems'. Together they form a unique fingerprint.

  • Cite this